# SDR DALA2018061404026

- Difficulty date: June 13, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 46,062 hours, 20,642 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Dirty
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R " KNUCKLE KNOCKER" DOESN'T EXTENDED AS FAR AS IT SHOULD WHEN DOOR IS ARMED. CLEANED DOOR 2R KNUCKLE KNOCKER HINGE ASSEMBLY.
